# SDR FDEA200909273396

- Difficulty date: September 27, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,727 hours, 12,297 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - FLAP SIDE INBD FLAP OTBD HINGE INBD PIVOT HOLE (FLAP SIDE) FOUND CORRODED. REPAIR CARRIED OUT IAW EA NR 1-5750-133889, THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 108.
